Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is rash a side effect of tretinoin?

Premium Questions

Dr. Rohit Batra MD

for the use of tretinoin cream or gel or accutane (which has risky side effects) and would appreciate your .... The tretinoin did not seem to mention much in the way of side... View answer

Answered by : Dr. Rohit Batra ( Dermatologist)
Dr. Praveen Rodrigues MD

about pregnancy related complications and dry lips during this treatment. apart from these side effects ... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Kakkar S. MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.     Kalpana Pathak MD

dark spots on cheeks, both sides of forehead, upper and lower lips and on sides of nose. used hydroquinone and tretinoin cream but as i stopped using them the spots reappeared .. some suggest my liver ... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr.  Rahul Kumar MD

Hey doctor i've started using Stieva-A (0.05) Tretinoin cream as prescribed by the doctor along ... of Stieva to each side of my face and rub it in so it covers my t zone but it is a very light amount. Would ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr. Shahid Saache MD

that cream or not are there any side effects........ ...i used this cream for abt 30 days Hydroquinone-Tretinoin-Mometasone there was improvement but i ... View answer

Answered by : Dr. Shahid Saache ( General & Family Physician)
Dr. Anoop MD

are hives a side effect of tretinoin. i recently started putting tretinoin and one night forgot ... rashes on my checks...is this normal? or should i stop using tretinoin ... View answer

Answered by : Dr. Anoop ( General & Family Physician)
Dr.  Manoj Waghmare MD

How does tretinoin work? I got put on it for acne and I ve been told at first your face can become really dry and you can get bad acne at the start. I have my senior pictures in two weeks and got put ... View answer

Answered by : Dr. Manoj Waghmare ( Dermatologist)
Dr.  Sudarshan MD

Hi doctor, i have been suffering from seborrheic dermatitis from the past 2 yrs.. I used tretinoin initially, it worked well but the side effects were itching and burning sensation. So i stopped it,... View answer

Answered by : Dr. Sudarshan ( Dermatologist)
Dr.  Raghuveer Murki MD

whose possible side effects have not even fully been discovered. i am a patient of pcos and i have ... and their side effects before you start following any form of advice. afterall its ur... View answer

Answered by : Dr. Raghuveer Murki ( Dermatologist)

Mobile Questions and Answers

Dr.  Som Biswas MD

Dr. Vipul Prajapati MD

yes tretinoin will be effective in fading those scars. it takes time almost 3 to 4 months . but i suggest you to take such cream after consulting skin specialist as such drug has side effect...

Dr.  Prasad MD

All three have various actions and all are well known for whitening effects. Potentially alpha arbutin has chemical properties similar to hydroquinone, so can carry some side effects. I would suggest...